EXACTECH, INC. OPTETRAK LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3013 |
| Medical Device Problem Codes |
Naturally Worn (2988); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint effusion (4849)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 02-010-01-0230 - logic femoral ps cem left sz 3.02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.200-02-38 - three peg patella 38mm.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports, also see 1038671-2024-00054.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
Approximately 5 year(s), 5 month(s) and 17 day(s) post-operative of a left tka, it was reported via clinical study that the patient experienced polyethylene wear without evidence of osteolysis.Reduction in bend of left knee with noticeable effusion within joint.The patient underwent left knee arthroscopy, debridement, & biopsy of their left knee as a day case.Patient is still struggling with their knee, effusion remains & reduced flexion.Listed for replacement of polyethene insert +/- revision.The outcome of this event is considered resolved and the case report form indicates that this event is definitely related to the device and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.Reported concomitant device(s): 02-010-01-0230 - logic femoral ps cem left sz 3.02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6.The arthroscopy reported may have been due to the loss of range of motion caused by prosthesis wear of the tibial insert and patella components.However, this cannot be confirmed because the component was not returned for evaluation and no images, radiographs, or relevant product information was provided.Potential contributions of manufacturing, patient, or user-related issues to the event could not be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.